# SDR DALA2022060803983

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,549 hours, 16,508 cycles
- System (JASC): 5270 · Door Warning System
- Part: Flap
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1 R "SLIDE/RAFT" PLACARD WILL NOT EXTEND. CORRECTIVE ACTION: FLAP ARMING FLAG PUT IN CORRECT POSITION OK (2265890)
